# SDR UIEA2023060600581

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE LOG D-4-15 - DENT BOTTOM OF BULK CARGO FRAME, STA 1992 WL175, L=3/4" X W=3/4" X D=1/32", PER SRM 53-00-01-1A-1 TABLE 1 DETAIL 3 ADL LIMIT.( FX - STA 1992 STR 42R TO STR 43R SKIN DAMAGED AREA REPAIRED IAW RI-53-61-16293 REV.A. NO FURTHER DEFECTS NOTED )
